# SDR REXA2018052600516

- Difficulty date: May 26, 2018
- Submitted: June 19, 2018
- Operation: Air carrier
- Aircraft: N132EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15219
- Aircraft time: 22,613 hours, 15,203 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: CC670340944SB
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT 280 BEAM CORRODED. REPLACED RT 280 BEAM IAW SRM 51-42-06, SRM 51-42-13, AND SRM 51-42-21.
